English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Criteria for equidistribution of solutions of word equations on SL(2)

Bandman, T., & Kunyavskii, B. (2013). Criteria for equidistribution of solutions of word equations on SL(2). Journal of Algebra, 382, 282-302. doi:10.1016/j.jalgebra.2013.02.031.

Item is

Files

show Files
hide Files
:
Bandman_criteria_2013.pdf (Publisher version), 263KB
 
File Permalink:
-
Name:
Bandman_criteria_2013.pdf
Description:
-
OA-Status:
Visibility:
Restricted ( Max Planck Society (every institute); )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: MPG
License:
-
:
Bandman_criteria_oa_2013.pdf (Any fulltext), 250KB
Name:
Bandman_criteria_oa_2013.pdf
Description:
-
OA-Status:
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show
hide
Locator:
https://doi.org/10.1016/j.jalgebra.2013.02.031 (Publisher version)
Description:
-
OA-Status:

Creators

show
hide
 Creators:
Bandman, Tatiana1, Author           
Kunyavskii, Boris1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2013
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Algebra
  Alternative Title : J. Algebra
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 382 Sequence Number: - Start / End Page: 282 - 302 Identifier: -